Journal article icon

Journal article

J(p)(1)-quasiconvexity and variational problems on sets of solenoidal vector fields

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DOKLADY AKADEMII NAUK
Volume:
369
Issue:
1
Pages:
19-21
Publication date:
1999-11-05
ISSN:
0869-5652
URN:
uuid:ffdd328b-e5da-42db-b185-d44d5739aa9e
Source identifiers:
852
Local pid:
pubs:852

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP